A 27-year-old female asked:
hii what cause a severe polyuria after cabg
2 doctor answers
Dr. Robert Stachler answered
31 years experience ENT and Head and Neck Surgery
Polyuria: due to the fluid shifts after CABG it is not uncommon to have a lot of urine. in addition it is quite common to have diuretics after surgery and this will add to your polyuria.
Answered on Nov 27, 2017
Dr. James Bucci answered
Specializes in Internal Medicine
Polyuria: Did they put you on a diuretic? such as furosemide (lasix) or Bumex? Sometimes with a CABG they need to use IV fluids and then get the fluid off. It might be that your heart with the better circulation is working better. I don't think it is anything to be worried about urgently. I would follow up with your cardiologist soon.
Answered on Nov 28, 2017
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month